# SDR AALA201902119018

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 15,440 hours, 4,469 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST CYLINDER PRESSURE WAS LOW.  1400 PSI AT 63 DEGREE F.  NITROGEN SERVICED THE  DOOR CYLINDER IAW AMM 52-10-00.
